RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 5, Pages 1059–1079 (Mi izv2191)  

On regularity of first-degree prime divisors of an imaginary quadratic field

A. P. Novikov


Abstract: The paper treats the question of regularity of first-degree prime divisors of an imaginary quadratic field. The principal result is a sufficient criterion on regularity for the imaginary quadratic fields $Q(\sqrt{-1})$ and $Q(\sqrt{-3})$, analogous to Kummer's criterion.

Full text: PDF file (1820 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:5, 1001–1018

Bibliographic databases:

UDC: 511
MSC: 11R60, 11A41, 11E08
Received: 16.01.1969

Citation: A. P. Novikov, “On regularity of first-degree prime divisors of an imaginary quadratic field”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969), 1059–1079; Math. USSR-Izv., 3:5 (1969), 1001–1018

Citation in format AMSBIB
\Bibitem{Nov69}
\by A.~P.~Novikov
\paper On regularity of first-degree prime divisors of an imaginary quadratic field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 5
\pages 1059--1079
\mathnet{http://mi.mathnet.ru/izv2191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=251008}
\zmath{https://zbmath.org/?q=an:0188.35202|0211.07901}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 5
\pages 1001--1018
\crossref{https://doi.org/10.1070/IM1969v003n05ABEH000820}


Linking options:
  • http://mi.mathnet.ru/eng/izv2191
  • http://mi.mathnet.ru/eng/izv/v33/i5/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:289
    Full text:56
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021